# SDR UALA2013030501310

- Difficulty date: March 4, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 58,187 hours, 6,780 cycles
- Engine: Pwa PW4056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAN GEAR DOOR CHECKLIST AFTER TAKEOFF WITH HANDLE IN OFF POS TO CONCLUSION.   LEFT HANDLE IN UP POS.   AHM INDICATES R BODY GEAR DOOR ALT PROXIMITY SWITCH FAILED, AND RIGHT BODY GEAR DOOR PRI PROXIMITY FAIL.  TROUBLESHOT PROXIMITY SENSOR REF PTT 1872020 AND REPLACED RIGHT BODY LANDING GEAR DOOR SAFETY VALVE, OPS CHECKED GOOD AND NO LEAK NOTED.
